# SDR VNAA2016041600017

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 28,909 hours, 29,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A RT PACK FAULT AND RT PACK HIGH PRESSURE WHEN COMPLYING WITH MEL PROCEDURES FOR THE LT PACK.  MAINTENANCE INTEROGATED AND FOUND NO RELATED FAULTS FOR THE RT PACK AND COULD NOT DUPLICATE THE ISSSUE. MAINTENANCE PERFORMED CHECK IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
